Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014, Article ID 948597, 13 pages
http://dx.doi.org/10.1155/2014/948597
Research Article

On the Complex Inversion Formula and Admissibility for a Class of Volterra Systems

Department of Mathematics, Faculty of Sciences, Ibn Zohr University, BP 8106, 8000 Agadir, Morocco

Received 13 January 2014; Revised 13 April 2014; Accepted 26 April 2014; Published 1 June 2014

Academic Editor: J. M. A. M. van Neerven

Copyright © 2014 Ahmed Fadili and Hamid Bounit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmed Fadili and Hamid Bounit, “On the Complex Inversion Formula and Admissibility for a Class of Volterra Systems,” International Journal of Differential Equations, vol. 2014, Article ID 948597, 13 pages, 2014. https://doi.org/10.1155/2014/948597.